×

zbMATH — the first resource for mathematics

Perturbation theory of semi-bounded operators. (English) Zbl 0050.34502

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Friedrichs, K.: Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren. I. Math. Ann.109, 465-487 (1934). · Zbl 0008.39203 · doi:10.1007/BF01449150
[2] Friedrichs, K.: Über die ausgezeichnete Randbedingung in der Spektral-theorie der halbbeschränkten gewöhnlichen Differentialoperatoren zweiter Ordnung. Math. Ann.112, 1-23 (1936). · JFM 61.1198.02 · doi:10.1007/BF01565401
[3] Heinz, E.: Beiträge zur Störungstheorie der Spektral-zerlegung. Math. Ann.123, 415-438 (1951). · Zbl 0043.32603 · doi:10.1007/BF02054965
[4] Kato, T.: On the upper and lower bounds of eigenvalues. J. Phys. Soc. Japan4, 334-339 (1949). · doi:10.1143/JPSJ.4.334
[5] Kato, T.: On the convergence of the perturbation method. I. Progress of Theoretical Physics4, 514-523 (1949). · doi:10.1143/PTP.4.514
[6] Kato, T.: On the convergence of the perturbation method, II. Progress of Theoretical Physics5, 95-101 and 207-212 (1950). · doi:10.1143/PTP.5.95
[7] Kato, T.: On the convergence of the perturbation method. J. Fac. Sci. Univ. Tokyo Sec. I, VI/3, 145-226 (1951). · Zbl 0045.21602
[8] v. Neumann, J.: Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren. Math. Ann.102, 370-427 (1929). · JFM 55.0825.02
[9] v. Neumann, J.: Über adjungierte Funktionaloperatoren. Ann of Math.33, 294-310 (1932). · Zbl 0004.21603 · doi:10.2307/1968331
[10] Rayleigh, Lord: Theory of Sound, I. London 1894. · JFM 25.1604.01
[11] Rellich, F.: Störungstheorie der Spektralzerlegung, I. Mitt. Math. Ann.113, 600-619 (1937). · Zbl 0016.06201
[12] Rellich, F.: Störungstheorie der Spektralzerlegung, II. Mitt. Math. Ann.113, 677-685 (1937). · Zbl 0016.06301
[13] Rellich, F.: Störungstheorie der Spektralzerlegung, III. Mitt. Math. Ann.116, 555-570 (1939). · JFM 65.0510.01
[14] Rellich, F.: Störungstheorie der Spektralzerlegung, IV. Mitt. Math. Ann.117, 356-382 (1940). · Zbl 0023.13503
[15] Rellich, F.: Störungstheorie der Spektralzerlegung, V. Mitt. Math. Ann.118, 462-484 (1941/43). · Zbl 0027.22702
[16] Rellich, F.: Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung. Math. Ann.122, 343-368 (1950). · Zbl 0044.31201 · doi:10.1007/BF01342848
[17] Stone, M. H.: Linear transformations in Hilbert space. New York 1932. · Zbl 0005.40003
[18] v. Sz.-Nagy, B.: Perturbations des transformations autoadjointes dans l’espace de Hilbert, Comment. math. helvet.19, 347-366 (1946/47). · Zbl 0035.20001 · doi:10.1007/BF02565964
[19] Titchmarsh, E. C.: Some theorems on perturbation theory. Proc. Roy. Soc. (Lond.) A200, 34-46 (1949). · Zbl 0035.18001
[20] Titchmarsh, E. C.: Some theorems on perturbation theory, II. Proc. Roy. Soc. (Lond.) A201, 473-479 (1950). · Zbl 0041.22102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.